# SDR DL767952599

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Le Skin
- Condition: Delaminated
- Location: Rt Elevator
- Component: 183T20012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, LOWER SURFACE OF RT ELEVATOR L/E WAS FOUND DELAMINATED AND CRACKED.  ALSO, UPPER SURFACE O/B L/E HAD SOME DELAMINATION.  REPAIRED AS PER SRM 55-20-02.
